Articles with article keyword: wave equation

Dispersion for the wave equation inside strictly convex domains I: the Friedlander model case

Pages 323-380 by Oana Ivanovici, Gilles Lebeau, Fabrice Planchon | From volume 180-1

A sharp square function estimate for the cone in $\mathbb {R}^3$

Pages 551-581 by Larry Guth, Hong Wang, Ruixiang Zhang | From volume 192-2

A correction to “Propagation of singularities for the wave equation on manifolds with corners”

Pages 783-785 by András Vasy | From volume 177-2

Hidden symmetries and decay for the wave equation on the Kerr spacetime

Pages 787-853 by Lars Andersson, Pieter Blue | From volume 182-3